# SDR SWIA200515537

- Difficulty date: June 1, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 22,572 hours, 32,808 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fr 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANGLE OPPOSITE FROM COCKPIT LT FLOOR PROP AT FRAME 13 CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  REPLACED ANGLE OPPOSITE FROM COCKPIT LT FLOOR PROP AT FRAME 13 IAW SRM 51-40-02.
